# SDR 20010322CW014

- Difficulty date: February 6, 2001
- Submitted: March 22, 2001
- Operation: General aviation
- Aircraft: N41487
- Make and model: Piper PA-28-181
- Aircraft serial: 2843179
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Sheared
- Location: Magneto
- Component: Magneto, Slick, 4370
- Component part number: 4370
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT MAGNETO TO BE INOPERATIVE DURING GROUND RUNUP.  THE ASSIGNED TECHNICAN REMOVED THE RIGHT MAGNETO AND FOUND THE CAM SLOT ON THE ROTOR SHAFT COMPLETELY SHEARED OFF.  CAUSE UNKNOWN POSSIBLE PART DEFECT.  THIS MAGNETO WAS INSPECTED EVERY 500 HOURS.
